Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    abnomal&unusual period
    avatar
    jazzygirl81 posted:
    hi, i just turned 32. my menstrual cycle had been normal all up until july... my concern is that on july9 i passed out for a few seconds. my mind and my bf at the time thought i was pregnant but thenstarted to spot about a few days later for 2days then my period was suppose to come but showed up 2 wks late on august 6 for 4 days not heavy at all... then two weeks later on the 23rd of august it came again. again it was light not heavy at all and it was for 3 days today is sept 13 and im on my period again i have been on it for 3 days now but this time its heavy not light. i am very concerned to find out what is going on with m y body.
    can anyone have any potential answers for me???
    Reply
     
    avatar
    georgiagail responded:
    It is unlikely all this bleeding is due to menstrual periods. For some reason, you are having abnormal vaginal bleeding.

    This needs to be looked into medically. Please make an appointment with your gynecologist. They will likely order some tests to rule out issues such as uterine fibroids (or more serious tumor issues) as a potential cause for this bleeding.

    Gail
     
    avatar
    newgirl2010 responded:
    also, were you taking hormonal birth control during the time your period was "normal." going off the pill can cause some irregular bleeding until you normalize again and/or if you were never regular to start with (pre-pill) you likely won't be normal post-pill.


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.